

2nd FAMILY Stakeholder Dialogue Event

A Dialogue on Stigma: Research, Reality, and Response

10 of June 2025, 3 - 6 PM CEST

Time	Title	Speaker
03:00 – 03:10 PM	Welcome by FAMILY coordinator (10 min)	Neeltje van Haren (FAMILY)
03:10 - 04:00 PM	Introduction to "The role of stigma for mental health care professionals" (title tbc) (10 min)	Andrea Raballo (FAMILY)
	Conversation with people with lived	Conversation partners:
	experience,	Kaylee van Tilburg (LUMC Curium),
	moderated by Andrea Raballo (40 min)	André Decraene (EUFAMI),
		Cecil Prins-Aardema
		(Child- and adolescent) Psychiatrist/ professional with lived experience/
		researcher GGZ Drenthe Family Psychiatry)
04:00 – 04:30 PM	Stigma in the Eyes of the Beholder:	Angelika Augustine & Doreen
	Responsibility Frames, Emotions, and	Reifegerste (Re-MEND)
	Experience Related to Stigmatization of	
	People Living with Depression (30 min)	
04:30 - 04:45 PM	COFFEE BREAK	
04:45 – 05:45 PM	From subjects to collaborators: Reflections	Julie Segers and members of
	from neurodivergent co-creation groups of	the co-creation group
	the R2D2-MH project (60 min: talk + group	(<u>R2D2-MH</u>)
	discussion)	
05:45 – 06:00 PM	Final Discussion & Closing Remarks (15 min)	Neeltje van Haren (<u>FAMILY</u>)











A Dialogue on Stigma: Research, Reality, and Response

10 June 2025, 3 - 6 PM CEST

Free Online Event via Zoom



Scan the QR Code for Registration!

